# SDR DHL2001717019

- Difficulty date: August 22, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A9-CHECK; RT MLG STRUT DOOR FWD HINGE CASTING LOOSE IN DOOR.  REMOVED AND REPLACED RT MLG STRUT DOOR IAW B727 MM 32-12-11.  PERFORMED OPS CHECK ON RT MLG STRUT DOOR IAW B727 MM 32-12-11 & 32-32-0, OPS CHECKED GOOD.
